# SDR 2DYA20110817001

- Difficulty date: August 17, 2011
- Submitted: August 17, 2011
- Operation: Air carrier
- Aircraft: N767DA
- Make and model: Boeing 767246
- Aircraft serial: 23213
- Aircraft time: 50,472 hours, 39,014 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Condition: Corroded
- Location: Fuselage
- Part time: 50,472 hours, 39,014 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSPECTION, CORROSION WAS FOUND ON KEEL CHORD BS 1072, LBL 10.0.  THE KEEL CHORD WAS REPAIRED BY BLENDING OUT CORROSION.  MATERIAL REMOVAL WAS BEYOND SRM LIMIT.  AN APPROVED FAA FORM 8100-9 WAS OBTAINED FOR WORK PERFORMED.
